# SDR AWXA0000144

- Difficulty date: March 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AMD101331202
- Condition: Corroded
- Location: Bs 365 - 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL BETWEEN FLOORBEAM STA 365-377 AT RBL 14 CORRODED.  REMOVED CORROSION,  NDT FOR MATL LOSS, OK, TREATED, PRIMED, AND PAINTED.  REINSTALLED IAW 757 MM 51-10-00 AND 757 MM 25-41-00.
